PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 43 [1] (2009)Páginas 43--54

On some properties of the solutions of the problem modelling stratified ocean and atmosphere flows in the half-space

Andrei Giniatoulline,Édgar Mayorga
Universidad de los Andes, Bogotá, Colombia.

Resumen.Para el sistema de ecuaciones en derivadas parciales que modela el movimiento del líquido exponencialmente estratificado en el campo gravitacional, se soluciona el problema de frontera de valor inicial para el semi-espacio tridimensional. Se prueba la unicidad de la solución débil en una clase de funciones crecientes. También se investiga el comportamiento asintótico de la solución cuando t→ ∞ .

Abstract. We obtain a solution of the initial boundary value problem in the 3-dimensional half-space for a system of an exponentially stratified fluid in the gravity field. We prove the uniqueness of the weak solution in the class of growing functions. We also investigate the asymptotic behavior for the solution as t→ ∞ .

Palabras claves. Partial differential equations, weak solution, Fourier transform, stratified fluid, internal waves, generalized functions.

Codigo AMS. 35Q35, 35B05, 76O26

Archivo completo : Formato [PDF] (455 K).